Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

How to get rid of the white fluid filled lumps on my chest and shoulders ?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
I have these same white lumps and I have taken pain killers and had a shot of cortizone in my shoulder. What can I do to get rid of them?
Posted Sat, 28 Apr 2012 in Skin Rash
Follow-up: How to get rid of the white fluid filled lumps on my chest and shoulders ? 7 minutes later
The lumps on my chest and shoulders are white and white comes out of them then clear fluid. They have been there for 3 weeks and I was on pain killers up until 2 weeks ago. What can I do to get rid of them? In other peoples questions where a girl had this similar issue the doctor said they could be a reaction of painkillers! Well im not taking them anymore and yet the bumps are still here I need a special wash? Help! I get married in 2 mts and my skin can't look like this!! :(
Answered by Dr. Jasvinder Singh 4 minutes later

Thanks for posting your query.

First of all, relax as painkillers will not cause this small white bumps which when pressed exude first white and then clear fluid.

Your description most probably suggests Folliculitis.

It is caused by irritation and inflammation of the hair follicles due to irritation, infections like bacteria and yeasts and other noninfectious skin conditions.

Sometimes it is caused by clogging of pores by dandruff falling from the scalp.

For folliculitis of the chest and shoulders, keep the area clean and apply some topical antiseptics.

Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like Cetaphil.

Avoid any kind of cosmetics especially greasy cosmetic creams and if your hair has dandruff then use a good antidandruff shampoo. It can be avoided by exercising good hygiene.

Topical antibiotics like Clindamycin and Neosporin which are usually available over the counter are effective.

If symptoms persist then you may need oral antibiotics after a doctor’s prescription.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor